| Catalog Number |
011-CH-74S |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a chemoclave¿ vented vial spike 20mm where it was reported, ¿following the withdrawal of the chemotherapy drug, a fragment of the needless valve (white fragment) came out of the spike and fell inside it." there was unknown patient involvement, unknown adverse event / human harm.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.
Event or Problem Description
Additional information was received on stating there was no patient involvement and no harm reported.No physical damage was noticed before use.
Additional Manufacturer Narrative
No 011-ch-74s product samples, videos or photographs were returned for investigation.A probable cause cannot be identified based on the information that has been provided.The device history review for lot number 14152841 was reviewed and there were no non-conformances found that would have contributed to the reported complaint.